Andrea Jiménez ; Yoshiko Wakabayashi - On path-cycle decompositions of triangle-free graphs

dmtcs:659 - Discrete Mathematics & Theoretical Computer Science, October 26, 2017, Vol. 19 no. 3 -
On path-cycle decompositions of triangle-free graphsArticle

Authors: Andrea Jiménez ; Yoshiko Wakabayashi

    In this work, we study conditions for the existence of length-constrained path-cycle decompositions, that is, partitions of the edge set of a graph into paths and cycles of a given minimum length. Our main contribution is the characterization of the class of all triangle-free graphs with odd distance at least $3$ that admit a path-cycle decomposition with elements of length at least $4$. As a consequence, it follows that Gallai's conjecture on path decomposition holds in a broad class of sparse graphs.

    Volume: Vol. 19 no. 3
    Section: Graph Theory
    Published on: October 26, 2017
    Accepted on: October 26, 2017
    Submitted on: September 30, 2016
    Keywords: Mathematics - Combinatorics,05C38, 05C05, 05C10, 05C75,G.2.2

    Consultation statistics

    This page has been seen 610 times.
    This article's PDF has been downloaded 485 times.